# SDR SWAA2014031826172

- Difficulty date: March 15, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N964AT
- Make and model: Boeing 717-200
- Aircraft serial: 55025
- Aircraft time: 38,274 hours, 25,578 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3014041
- Condition: Loose
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUSINESS CLASS CABIN EMERGENCY EXIT SIGN LIGHT ASSEMBLY LOOSE.  SECURED LIGHT ASSEMBLY IAW SIP.
